| Catalog Number |
21-7083-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/27/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that during the use of a smiths medical cadd administration set, leak was noted at the filter.No patient injury was reported.No adverse events were reported.
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd administration set was returned for analysis.Visual inspection found no abnormalities.Leak testing was performed using hydrostat vessel to look for unusual functions and a leak was observed fleeing from the air vent of the filter in the sample.Based on the evidence, the complaint was confirmed and the problem source of the reported event is unknown.